# SDR SWA002771

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,780 hours, 66,026 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVERS LOOSE AT ROWS 10 - 14.  SECURED TRACK COVER PER MM.
